Perturbation theory for coupled nonlinear Schrödinger equations
Authors: Midrio M., Wabnitz S., Franco P.
Autors Affiliation: Fondazione Ugo Bordoni, via B. Castiglione 59, Rome, 00142, Italy; Pirelli Cavi, Viale Sarca 222, Milan, 20146, Italy
Abstract: We extend the perturbation theory of the nonlinear Schrödinger equation to the case of the integrable vector nonlinear Schrödinger equation. By applying the perturbed inverse scattering transform, we derive a set of nonlinear coupled evolution equations for the adiabatic change of the parameters of a vector soliton, in the presence of a generic perturbation. We show that the same equations may also be obtained by means of a Lagrangian variational approach.
Journal/Review: PHYSICAL REVIEW E
Volume: 54 (5) Pages from: 5743 to: 5751
KeyWords: Polarization; Solitons; Twisted fiberDOI: 10.1103/PhysRevE.54.5743